# SDR UPS05845585

- Difficulty date: September 20, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,876 hours, 46,490 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 569028U
- Condition: Corroded
- Location: A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP A/C DOUBLER BETWEEN L26R - L31R FS 30 TO 65 INTERNAL DOUBLER IS EXFOLIATED AT FS 55 TO FS 35.  REMOVED AND INSTALLED INTERNAL DOUBLER IAW SRM 51-1-21 & 51-3-0.
